# SDR REXA2017013000132

- Difficulty date: January 30, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 22,308 hours, 14,715 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOS O2 MASK LEAKS O2 WHEN TESTED OR REMOVED FROM CONTAINER UNDER DIRECTION OF MOC 96096 SWAPT FOS AND OBSERVERS MASK DEFERRED OBSERVERS O2 MASK PER MEL 35-10-01. REMOVED AND REPLACED OBSERVER MASK IAW AMM 35-11-12. OPS CHECK GOOD.
